# SDR COEA2013121018923

- Difficulty date: October 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: S53979011200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MAJOR REPAIR.  AFT DORSAL FIN HAS NUMEROUS AREAS OF LEVEL 2 CORROSION AROUND THE NUT PLATES.  REPLACED PART BY FABRICATION IAW ATR42 SRM 55-35-30 REV 100 FIGURE 101.
